# SDR DL75A040871

- Difficulty date: September 3, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 54,935 hours, 27,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141N63221
- Condition: Damaged
- Location: L-1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 333.45 STR 7L PULLEY EMERGENCY POWER ASSIST PASSENGER DOOR L-1.  PULLEY BRACKET DAMAGED.  REMOVED DAMAGED PULLEY BRACKET.  REMOVED FASTENER, DRILLED MOUNT HOLES.  REPLACED PULLEY BRACKET PER BAC 141N6322.  EMERGENCY POWER ASSIST SYSTEM RIGGED ON OPN 7899.
